Singularities Of Differentiable Maps by V.I. Arnold, S.M. Gusein-Zade, A.N. Varchenko

Full Title: Singularities Of Differentiable Maps
Author/Editor(s): V. I Arnold (1937-2010); S. M Gusein-Zade; A. N Varchenko
ISBN: 0817631879, 9780817631871
Publisher: Birkhauser
Published Place: Boston
Published/Copyright Year: 1985
Language: English
Physical Description: 23 cm
LCCN: 84012134
Series: Monographs In Mathematics ( vol. 82-83 )
Number of pages: 2 v.
Categories:
Differentiable Mappings
Singularities (Mathematics)


Content:
v. 1. The classification of critical points, caustics and wave fronts
v. 2. Monodromy and asymptotic of integrals.

Notes:
Translation of: Osobennosti differentsiruemykh otobrazhenii.
Includes bibliographies and indexes.

ISBNPlus ID: LOC.V38.423090-1-2191352
Nature: Bibliographies
Form: Nonfiction
All Languages: English; Russian
LC Call No: QA614.58 .A7513 1985
Dewey Decimal: 514/.72
Released Date: 20100604

Download BiBTeX of this book (.bib)
@book{isbnplus9780817631871,
 title={Singularities Of Differentiable Maps},
 author={V. I Arnold and S. M Gusein-Zade and A. N Varchenko},
 isbn={9780817631871},
 lccn={84012134},
 series={Monographs In Mathematics},
 url={http://isbnplus.org/9780817631871},
 year={1985},
 publisher={Birkhauser},
 address={Boston}
}
Download 9780817631871.bib
Download EndNote of this book (.enw)
%0 Book
%T Singularities Of Differentiable Maps
%A V. I Arnold
%A S. M Gusein-Zade
%A A. N Varchenko
%@ 9780817631871
%U http://isbnplus.org/9780817631871
%D 1985
%I Birkhauser
%C Boston
Download 9780817631871.enw
Download RefMan of this book (.ris)
TY  - BOOK
T1  - Singularities Of Differentiable Maps
A1  - V. I Arnold
A1  - S. M Gusein-Zade
A1  - A. N Varchenko
SN  - 9780817631871
T3  - Monographs In Mathematics
UR  - http://isbnplus.org/9780817631871
Y1  - 1985
PB  - Birkhauser
CY  - Boston
ER  - 
Download 9780817631871.ris
Download the MARC records (.mrc)

No guarantees for the accuracy of information are made.

x

APA Style:
Arnold, V.I., Gusein-Zade, S.M. & Varchenko, A.N. (1985). Singularities Of Differentiable Maps. Boston: Birkhauser.

MLA Style:
Arnold, V. I, S. M Gusein-Zade, and A. N Varchenko. Singularities Of Differentiable Maps. Boston: Birkhauser, 1985. Print.

Chicago Style:
Arnold, V. I, S. M Gusein-Zade, and A. N Varchenko. Singularities Of Differentiable Maps. Boston: Birkhauser, 1985.